# SDR EE4Y201202080007

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 22,546 hours, 10,770 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E41402
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN OVER FLOOR LEVEL, FROM STA7087/FR16 TO STA8077/FR20, BETWEEN -Y1219 AND -Y1600 FLOOR PANEL 222FF WITH CORROSION AT SEVERAL PLACES.  DAMAGED FLOOR PANEL WAS REPLACED IAW SRM REQUIREMENTS UNDER THE NON ROUTINE ITEM.
